RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makarov, Anton Aleksandrovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 1

Number of views:
This page:739
Abstract pages:1633
Full texts:337
References:90
Candidate of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person32843
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. E. K. Kulikov, A. A. Makarov, “Approximation by hyperbolic splines”, Zap. Nauchn. Sem. POMI, 472 (2018),  179–194  mathnet
2017
2. A. A. Makarov, “On two algorithms of wavelet decomposition for spaces of linear splines”, Zap. Nauchn. Sem. POMI, 463 (2017),  277–293  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 926–937  scopus
2016
3. A. V. Aseev, A. A. Makarov, “On visualization of some thin shells and their stress-strain state”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2016, 3,  18–31  mathnet  elib
4. A. A. Makarov, “On functionals dual to minimal splines”, Zap. Nauchn. Sem. POMI, 453 (2016),  198–218  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 942–955  scopus
2012
5. A. A. Makarov, “Knot insertion and knot removal matrices for nonpolynomial splines”, Vychisl. Metody Programm., 13:1 (2012),  74–86  mathnet
2011
6. A. A. Makarov, “A wavelet refinement algorithms of the first order spline spaces”, Tr. SPIIRAN, 19 (2011),  203–220  mathnet
7. A. A. Makarov, “The reconstruction and decomposition matrixes for linear splines”, Tr. SPIIRAN, 18 (2011),  215–236  mathnet
2010
8. A. A. Makarov, “Piecewise continuous spline wavelets on irregular grid”, Tr. SPIIRAN, 14 (2010),  103–131  mathnet
1987
9. A. A. Makarov, “On Asymptotical Limit Distribution for Kolmogorov–Smirnov Statistic in the Case of Composite Hypothesis for the Class of Projector Estimates of Unknown Parameter”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  412–416  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 380–383  isi

Presentations in Math-Net.Ru
1. О сплайн-вейвлетном сжатии данных радиолокационного типа
O. M. Kosogorov, A. A. Makarov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 14:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020